# SDR AALA202005299006

- Difficulty date: May 27, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N987AM
- Make and model: Airbus A321-231
- Aircraft serial: 7079
- Aircraft time: 11,896 hours, 4,572 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  L2 DOOR ASSIST BOTTLE, LOW PRESS (1500 PSI).  SERVICED L2 DOOR ASSIST BOTTLE PER AMM 52-10-00.
